JournalszaaVol. 29, No. 4pp. 429–435

On the Aronszajn Property for an Implicit Differential Equation of Fractional Order

  • Aldona Dutkiewicz

    Adam Mickiewicz University, Poznan, Poland
  • Stanislaw Szufla

    Adam Mickiewicz University, Poznan, Poland
On the Aronszajn Property for an Implicit Differential Equation of Fractional Order cover
Download PDF

Abstract

In this paper we investigate some topological properties of solution sets of an implicit differential equation of fractional order in Banach spaces.

Cite this article

Aldona Dutkiewicz, Stanislaw Szufla, On the Aronszajn Property for an Implicit Differential Equation of Fractional Order. Z. Anal. Anwend. 29 (2010), no. 4, pp. 429–435

DOI 10.4171/ZAA/1416